Skin rash following chemotherapy

Skin rash following chemotherapy

M710/0154 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 1.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Skin rash following chemotherapy. The rash, seen on this 53-year-old man's nose and cheeks, is due to the drug tarceva, being used for treatment of lung cancer.

Release details: Model release available. Property release not required.

Keywords: 50s, 53, abnormal, adult, caucasian, cheek, chemo, chemotherapy, condition, dermatological, dermatology, disease, disorder, drug treatment, face, fifties, healthcare, human, human body, inflammation, male, man, medical, medicine, middle-aged, nose, oncology, patient, people, person, rash, side effect, skin, tarceva, treatment, treatments, unhealthy, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.